# SDR AALA20150316005

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED DOUBLER & HAT BUSHING IAW WC 57-98-06.
